# SDR AWXA9500071

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Engine: Iae V2500A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 79830014045
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS-PHL - FLT 1787 - EN ROUTE, AFTER TWO HOURS THE CREW OBSERVED ECAM 'ENGINE STALL ALERT' AND NOTED FLUCTUATION OF NR 2 ENGINE EPR.  THIRTY MINUTES LATER CREW RECEIVED ECAM NR 2 'SENSOR FAULT AVOID RAPID THRUST CHANGES' MESSAGE.  ACFT DIVERTED TO CMH WITHOUT FURTHER PROBLEMS.  MX REMOVED AND REPLACED NR 2 ENGINE EEC IAW AWA TASK CARD R5M73302.  PERFORMED TASK PER AMM 71-00-00 710 022.  OPS CHECK NORMAL, NO FAULTS OR MESSAGES.  ACFT RETURNED TO SERVICE.  (W)
